# SDR AALA201703239011

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 4,810 hours, 471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 2H IS INOPERATIVE.  RECONNECTED GROUND WIRE AT LIGHT.  OPS CHECKED GOOD.
